# SDR CA150604004

- Difficulty date: May 24, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A11
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER DEPARTURE, FIRST ENGINE LOST POWER FOLLOWED BY THE LOSS OF THE SECOND ENGINE WITHIN 20 MINUTES. THE PILOT PERFORMED A FORCED LANDING AROUND 20 NM OUT OF DESTINATION AIRPORT.  ALL 7 PASSENGER AND 2 CREW ON BOARD SUFFERED MINOR INJURIES.
